RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 638–642 (Mi de9913)  

Ordinary Differential Equations

Robust stabilization of uncertain linear systems

M. M. Kogan

Nizhny Novgorod State University of Architecture and Civil Engineering

Full text: PDF file (830 kB)

English version:
Differential Equations, 1999, 35:5, 642–646

Bibliographic databases:
UDC: 517.977
Received: 25.02.1999

Citation: M. M. Kogan, “Robust stabilization of uncertain linear systems”, Differ. Uravn., 35:5 (1999), 638–642; Differ. Equ., 35:5 (1999), 642–646

Citation in format AMSBIB
\Bibitem{Kog99}
\by M.~M.~Kogan
\paper Robust stabilization of uncertain linear systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 638--642
\mathnet{http://mi.mathnet.ru/de9913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735662}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 642--646


Linking options:
  • http://mi.mathnet.ru/eng/de9913
  • http://mi.mathnet.ru/eng/de/v35/i5/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019